D. W. Andrews and P. Guggenberger, Validity of Subsampling and Plugin Asymptotic Inference for Parameters Defined by Moment Inequalities, Econometric Theory, vol.25, pp.669-709, 2009.

D. W. Andrews and P. J. Barwick, Inference for Parameters defined by Moment Inequalities: A recommended moment selection procedure, Econometrica, vol.80, pp.2805-2826, 2012.

D. W. Andrews and G. Soares, Inference for Parameters Defined by Moment Inequalities Using Generalized Moment Selection, Econometrica, vol.78, pp.119-157, 2011.

D. W. Andrews and X. Shi, Inference Based on Conditional Moment Inequalities, Econometrica, vol.81, pp.609-666, 2013.

T. B. Armstrong, Bounds in auctions with unobserved heterogeneity, Quantitative Economics, vol.4, pp.377-415, 2013.

T. B. Armstrong, Weighted KS statistics for inference on conditional moment inequalities, Journal of Econometrics, vol.181, pp.92-116, 2014.

T. B. Armstrong, Asymptotically exact inference in conditional moment inequality models, Journal of Econometrics, vol.186, pp.51-65, 2015.

A. Beresteanu and F. Molinari, Asymptotic Properties for a Class of Partially Identified Models, Econometrica, vol.76, pp.763-814, 2008.

A. Beresteanu, I. Molchanov, and F. Molinari, Sharp Identification Regions in Models with Convex Moment Predictions, Econometrica, vol.79, pp.1785-1821, 2011.

A. Beresteanu, I. Molchanov, and F. Molinari, Partial identification using random set theory, Journal of Econometrics, vol.166, pp.17-32, 2012.

S. Berry and P. Reiss, Empirical Models of Entry and Market Structure, vol.3, 2007.

R. Blundell, M. Browning, and I. Crawford, Best nonparametric bounds on demand responses, Econometrica, vol.76, pp.1227-1262, 2008.

R. Blundell, A. Gosling, H. Ichimura, and C. Meghir, Changes in the Distribution of Male and Female Wages Accounting for Employment Composition Using Bounds, Econometrica, vol.75, pp.323-363, 2007.

R. Blundell, D. Kristensen, and R. Matzkin, Bounding Quantile Demand Functions using Revealed Preference Inequalities, Journal of Econometrics, vol.117, pp.112-127, 2014.

C. Bontemps, T. Magnac, and E. Maurin, Set Identified Linear Models, Econometrica, vol.80, pp.1129-1155, 2012.
URL : https://hal.archives-ouvertes.fr/hal-02816034

F. Bugni, Bootstrap Inference in Partially Identified Models Defined by Moment Inequalities, Econometrica, vol.78, pp.735-754, 2010.

F. Bugni, I. Canay, and X. Shi, Inference for Subvectors and Other Functions of, 2016.

, Partially Identified Parameters in Moment Inequality Models, Quantitative Economics, forthcoming

A. Chandrasekhar, V. Chernozhukov, F. Molinari, and P. Schrimpf, Inference for Best Linear Approximations to Set Identified Functions, 2012.

I. Canay, EL Inference for Partially Identified Models: Large Deviations Optimality and Bootstrap Validity, Journal of Econometrics, vol.156, pp.408-425, 2010.

V. Chernozhukov, D. Chetverikov, and K. Kato, Testing many moment inequalities, 2016.

V. Chernozhukov, H. Hong, and E. Tamer, Inference on Parameter Sets in Econometric Models, Econometrica, vol.75, pp.1243-1284, 2007.

V. Chernozhukov, E. Kocatulum, and K. Menzel, Inferences on sets in finance, Quantitative Economics, vol.6, pp.309-358, 2015.

V. Chernozhukov, S. Lee, and A. M. Rosen, Intersection Bounds: Estimation and Inference, Econometrica, vol.81, pp.667-737, 2013.

A. Chesher, Non Parametric Identification under Discrete Variation, Econometrica, vol.73, pp.1525-1550, 2005.

A. Chesher, Instrumental variable models for discrete outcomes, Econometrica, vol.78, pp.575-601, 2010.

A. Chesher and A. Rosen, Characterizations of Identified Sets delivered by Structural Econometric Models, 2015.

A. Chesher and A. Rosen, Identification of the Distribution of Valuations in an Incomplete Model of English Auctions, 2015.

A. Chesher and K. Smolinski, IV models of ordered choice, Journal of Econometrics, vol.166, issue.1, pp.33-48, 2012.

F. Ciliberto and E. Tamer, Market Structure and Multiple Equilibria in Airline Markets, Econometrica, vol.77, pp.1791-1828, 2009.

T. Conley, C. Hansen, and P. Rossi, Plausibly Exogenous, The Review of Economic and Statistics, vol.94, pp.260-272, 2012.

L. Davezies and X. , Partial identification with Missing Outcomes, 2012.

T. Erickson, Restricting Regression Slopes in the Errors in Variables Model by Bounding the Error Correlation, Econometrica, vol.61, pp.959-69, 1993.

Y. Fan and S. Park, Sharp Bounds on the Distribution of the Treatment Effects and Their Statistical Inference, Econometric Theory, vol.26, pp.931-951, 2010.

Y. Fan and J. Wu, , 2010.

, Switching Regimes Models and its Confidence Sets, Review of Economic Studies, vol.77, pp.1002-1041

M. Fréchet, Sur les tableaux de corrélation dont les marges sont données, III ? Série Sci. A, pp.53-77, 1951.

R. Frisch, Statistical Confluence Analysis by Means of Complete Regression Systems, 1934.

A. Galichon and M. Henry, A Test of Non-Identifying Restrictions and Confidence Regions for Partially Identified Parameters, Journal of Econometrics, vol.152, pp.186-196, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00558632

A. Galichon and M. Henry, Set Identification in Models with Multiple Equilibria, Review of Economic Studies, vol.78, pp.1264-1298, 2011.

A. Galichon, M. Henry-;, and T. Li, Dilatation Bootstrap: a methodology for constructing confidence regions with partially identified models, Journal of Econometrics, vol.82, pp.315-344, 2013.

C. Gini, Sull'interpoliazone di una retta quando i valori della variabile indipendente sono affetti da errori accidentali, Metroeconomica, vol.1, pp.63-82, 1921.

F. Gomez and D. Pacini, Measuring Inequality from Contaminated Data, 2013.

U. Bristol,

P. L. Grieco, Discrete games with flexible information structures: an application to local grocery markets, RAND Journal of Economics, vol.45, pp.303-340, 2014.

P. Guggenberger, F. Kleibergen, S. Mavroeidis, and L. Chen, On the Asymptotic Sizes of Subset Anderson Rubin and Lagrange Multiplier Tests in Linear Instrumental Variables Regression, Econometrica, vol.80, pp.2649-2666, 2012.

P. Haile and E. Tamer, Inference with an Incomplete Model of English Auctions, Journal of Political Economy, vol.111, pp.1-51, 2003.

J. J. Heckman, Dummy Endogenous Variables in a Simultaneous Equation System, Econometrica, vol.46, pp.931-960, 1978.

M. Henry, R. Meango, and M. Queyranne, Combinatorial approach to inference in partially identified incomplete structural models, Quantitative Economics, vol.6, pp.499-529, 2015.

M. Henry and I. Mourifié, Euclidean Revealed Preferences: Testing the Spatial Voting Model, Journal of Applied Econometrics, vol.28, issue.4, pp.650-666, 2013.

M. Henry and A. Onatski, Set Coverage and Robust Policy, Economics Letters, vol.115, pp.256-257, 2012.

K. Ho and A. Rosen, Partial Identification in applied Research: Benefits and Challenges, 2015.

W. Hoeffding, Masstabinvariante Korrelationstheorie, Angewandte Mathematik der Universität Berlin, vol.5, issue.3, pp.179-233, 1940.

B. Honoré and A. Lleras-muney, Bounds in Competing Risks Models and the War on Cancer, Econometrica, vol.74, pp.1675-1698, 2004.

J. L. Horowitz and C. F. Manski, Identification and Robustness with Contaminated and Corrupted Data, Econometrica, vol.63, pp.281-302, 1995.

J. L. Horowitz, C. F. Manski, M. Ponomareva, and J. Stoye, Computation of Bounds on Population Parameters When the Data Are Incomplete, Reliable Computing, vol.9, pp.419-440, 2003.

V. J. Hotz, C. Mullin, and S. G. Sanders, Bounding causal effects using data from a contaminated natural experiment: analysing the effects of teenage childbearing, The Review of Economic Studies, vol.64, issue.4, pp.575-603, 1997.

G. Imbens and C. F. Manski, Confidence Intervals for Partially Identified Parameters, Econometrica, vol.72, pp.1845-1859, 2004.

H. Kaido, F. Molinari, and J. Stoye, Confidence Intervals for Projections of Partially Identified Parameters, 2016.

H. Kaido and A. Santos, Asymptotically efficient estimation of models defined by convex moment inequalities, Econometrica, vol.82, issue.1, pp.387-413, 2014.

T. Kitagawa, Estimation and Inference for Set-identified Parameters Using Posterior Lower Probability, 2012.

S. Klepper and E. E. Leamer, Consistent Sets of Estimates for Regressions with Errors in all Variables, Econometrica, vol.52, pp.163-183, 1984.

B. Kline and E. Tamer, Bayesian inference in a class of partially identified models, Quantitative Economics, vol.7, pp.329-366, 2016.

T. Komarova, Partial Identification in Asymmetric Auctions in the Absence of Independence, The Econometrics Journal, vol.16, issue.1, pp.60-92, 2013.

E. E. Leamer, Errors in Variables in Linear Systems, Econometrica, vol.55, issue.4, pp.893-909, 1987.

D. S. Lee, Training, Wages, and Sample Selection: Estimating Sharp Bounds on Treatment Effects, Review of Economic Studies, vol.76, issue.3, pp.1071-1102, 2009.

S. Lee, K. Song, and Y. Whang, Testing for a general class of functional inequalities, 2014.

Y. Liao and W. Jiang, Bayesian Analysis in Moment Inequality Models, The Annals of Statistics, vol.38, pp.275-316, 2010.

Y. Liao and A. Simoni, Bayesian inference for partially identified convex models: is it valid for frequentist inference?, 2016.

X. Liu and Y. Shao, Asymptotics for Likelihood ratio tests under loss of Identifiability, The Annals of Statistics, vol.31, p.832, 2003.

T. Magnac and E. Maurin, , 2008.

, Discrete Regressors and Interval Data, Review of Economic Studies, vol.75, pp.835-864

C. F. Manski, Anatomy of the Selection Problem, Journal of Human Resources, vol.24, pp.343-60, 1989.

C. F. Manski, Partial Identification of Probability Distributions, 2003.

C. F. Manski, Partial Identification in Econometrics, New Palgrave Dictionary of Economics, 2005.

C. F. Manski and J. V. Pepper, Monotone instrumental variables: with an application to the returns to schooling, Econometrica, vol.68, issue.4, pp.997-1010, 2000.

C. F. Manski and J. V. Pepper, Deterrence and the Death Penalty: Partial Identification Analysis Using Repeated Cross Sections, Journal of Quantitative Criminology, vol.29, issue.1, pp.123-141, 2013.

C. F. Manski and E. Tamer, Inference on Regressions with Interval Data on a Regressor or Outcome, Econometrica, vol.70, pp.519-546, 2002.

J. Marschak and W. H. Andrews, Random Simultaneous Equations and the Theory of production, Econometrica, vol.12, pp.143-205, 1944.

D. Mcfadden, Contingent Valuation and Social Choice, American Journal of Agricultural Economics, vol.76, pp.689-708, 1994.

K. Menzel, Consistent estimation with many moment inequalities, Journal of Econometrics, vol.182, issue.2, pp.329-350, 2014.

I. Molchanov, Theory of Random Sets, 2005.

I. Molchanov and F. Molinari, Applications of random set theory in econometrics, Annu. Rev. Econ, vol.6, issue.1, pp.229-251, 2015.

H. R. Moon and F. Schorfheide, Bayesian and frequentist inference in partially identified models, Econometrica, vol.80, issue.2, pp.755-782, 2012.

A. Nevo and A. Rosen, Identification with imperfect instruments, Review of Economics and Statistics, vol.94, issue.3, pp.659-671, 2012.

D. Pacini, Two-Sample Least Squares Projection, 2016.

A. Pakes, Alternative Models for Moment Inequalities, Econometrica, vol.78, pp.1783-1822, 2010.

A. Pakes, J. Porter, K. Ho, and J. Ishii, Moment Inequalities and their Applications, Econometrica, vol.83, issue.1, pp.315-334, 2015.

A. De-paula, Econometrics of Network Models, 2016.

A. De-paula, S. Richards-shubik, and E. Tamer, Identification of Preferences in Network Formation Games, 2015.

M. Ponomareva, Inference in models defined by conditional moment inequalities with continuous covariates, 2010.

M. Ponomareva and E. Tamer, Misspecification in moment inequality models: back to moment equalities, Econometrics Journal, vol.14, pp.186-203, 2011.

K. Popper, The Logic of Scientific Discovery, 2005.

R. A. Redner, On the assumptions used to prove asymptotic normality of maximum likelihood estimates, Ann. Math. Statistic, vol.9, pp.225-228, 1981.

O. Reiersol, Confluence analysis by means of lag moments and other methods of confluence analysis, Econometrica, vol.9, pp.1-24, 1941.

G. E. Ridder and R. Moffitt, The econometrics of data combination, 2007.

, Handbook of Econometrics, vol.6

R. T. Rockafellar, Convex Analysis, 1970.

J. P. Romano and A. M. Shaikh, Inference for Identifiable Parameters in Partially Identified Econometric Models, Journal of Statistical Planning and Inference, vol.138, pp.2786-2807, 2008.

J. P. Romano and A. M. Shaikh, Inference for the identified set in partially identified econometric models, Econometrica, vol.78, issue.1, pp.169-211, 2010.

J. P. Romano, A. M. Shaikh, and M. Wolf, A Practical Two-Step Method for Testing Moment Inequalities, Econometrica, vol.82, issue.5, pp.1979-2002, 2014.

A. M. Rosen, Confidence sets for partially identified parameters that satisfy a finite number of moment inequalities, Journal of Econometrics, vol.146, pp.107-117, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00520647

T. J. Rothenberg, Identification in parametric models, Econometrica, vol.39, pp.577-591, 1971.

S. Sheng, A Structural Econometric Analysis of Network Formation Games, 2014.

M. Silvapulle and P. Sen, Constrained Statistical Inference, 2005.

J. Stoye, Bounds on Generalized Linear Predictors with Incomplete Outcome Data, Reliable Computing, vol.13, pp.293-302, 2007.

J. Stoye, More on Confidence Intervals for Partially Identified Parameters, Econometrica, vol.77, pp.1299-1315, 2009.

E. Tamer, Incomplete simultaneous discrete response model with multiple equilibria, The Review of Economic Studies, vol.70, issue.1, pp.147-165, 2003.

E. Tamer, Partial Identification in Econometrics, Annual Review Econ, vol.2, pp.167-95, 2010.

J. M. Wooldridge, Econometric Analysis of Cross Section and Panel Data, 2010.